Nurofen for Children Cold, Pain and Fever contains ibuprofen which can reduce the pain of teething, toothache, sore throat and headaches. It can also bring down a high temperature
Relieves symptoms of cold and flu Reduces temperature (fever)For the relief of mild to moderate pain such as: sore throats, minor aches, teething, headache, sprains and toothache Sugar free & colour free. 100mg/5ml Oral SuspensionIbuprofenNurofen for Children Cold, Pain and Fever is an oral ibuprofen suspension for babies and children aged from 3 months to 9 years.
Each 5ml of oral suspension contains 100mg Ibuprofen,Also contains: Maltitol Liquid, Glycerol,See leaflet for further information
Children Aged 3 Months and older
Do not store above 25¦C.Keep all medicines out of the reach and sight of childrenWarning: Do not exceed the stated doseDo not give this product if your child:Is under 3 months old or weighs less than 5kgHas (or has had two or more episodes of) a stomach ulcer, perforation or bleedingIs allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillersIs taking other NSAID painkillers, or aspirin with a daily dose above 75mgHas a fructose intoleranceSpeak to your doctor or pharmacist before giving this product if the child:Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problemsMedical advice is required before taking this medicine in case of the following conditions: pregnancy, trying to get pregnant, being elderly, being a smoker